Alert archive / Pennsylvania / Wind Advisories in 2016
Wind Advisory 1, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Jan 10, 2016, 3:31 AM EST for 9 counties in West Virginia; 14 counties in Pennsylvania; 11 counties in Ohio. It took effect at Jan 10, 2016, 10:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2016, 3:31 AM EST (08:31 UTC)
- In effect from
- Jan 10, 2016, 10:00 AM EST
- Expired
- Jan 10, 2016, 5:47 PM EST
- In force
- 8 hr
- Issued by
- NWS Pittsburgh, PA
All 34 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 8.5 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
672 WWUS71 KPBZ 100831 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 331 AM EST SUN JAN 10 2016 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021-509>514-101645- /O.NEW.KPBZ.WI.Y.0001.160110T1500Z-160111T0100Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD... BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS... HENDRICKS...SAINT GEORGE...DAVIS...THOMAS...CANAAN VALLEY 331 AM EST SUN JAN 10 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * PERIOD OF STRONGEST WINDS...THIS AFTERNOON. * IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED. USE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GUSTS TO 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 07
3 follow-up statements
946 WWUS71 KPBZ 101511 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1011 AM EST SUN JAN 10 2016 .A COLD FRONT WILL SWEEP ACROSS THE REGION TODAY WITH STRONG WINDS AND RAPIDLY FALLING TEMPERATURES BEHIND THE FRONT. MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021-509>514-102315- /O.CON.KPBZ.WI.Y.0001.000000T0000Z-160111T0100Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD... BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS... HENDRICKS...SAINT GEORGE...DAVIS...THOMAS...CANAAN VALLEY 1011 AM EST SUN JAN 10 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * PERIOD OF STRONGEST WINDS...THIS AFTERNOON. * IMPACTS...STRONG WIND CAN DOWN TREE LIMBS AND POWER LINES. TREES ROOTED IN SATURATED SOIL MAY BE TOPPLED. USE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GUSTS TO 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
624 WWUS71 KPBZ 102012 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 312 PM EST SUN JAN 10 2016 .STRONG WINDS AND RAPIDLY FALLING TEMPERATURES WILL CONTINUE THROUGH EARLY EVENING BEHIND A PASSING COLD FRONT. MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021-509>514-110100- /O.CON.KPBZ.WI.Y.0001.000000T0000Z-160111T0100Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD... BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS... HENDRICKS...SAINT GEORGE...DAVIS...THOMAS...CANAAN VALLEY 312 PM EST SUN JAN 10 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * PERIOD OF STRONGEST WINDS...THROUGH LATE AFTERNOON. * IMPACTS...STRONG WINDS WILL RESULT IN DOWNED TREE LIMBS AND POWER LINES AND ALSO TOPPLE TREES WHEN COMBINED WITH SATURATED SOILS FROM RECENT RAINS. USE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GUSTS TO 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
263 WWUS71 KPBZ 102247 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 547 PM EST SUN JAN 10 2016 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029-031-073>076-WVZ001>004-012-021-509>514-110000- /O.CAN.KPBZ.WI.Y.0001.000000T0000Z-160111T0100Z/ GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...NEW PHILADELPHIA... CARROLLTON...SALEM...COSHOCTON...CADIZ...STEUBENVILLE... ZANESVILLE...CAMBRIDGE...ST. CLAIRSVILLE...CALDWELL... WOODSFIELD...GROVE CITY...FRANKLIN...TIONESTA...NEW CASTLE... BUTLER...CLARION...BROOKVILLE...BEAVER...PITTSBURGH METRO AREA... KITTANNING...INDIANA...WASHINGTON...WAYNESBURG...GREENSBURG... LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE... WEIRTON...BETHANY...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE... FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD... BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS... HENDRICKS...SAINT GEORGE...DAVIS...THOMAS...CANAAN VALLEY 547 PM EST SUN JAN 10 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. WEST WINDS WILL GUST BETWEEN 25 TO 35 MPH THIS EVENING...BUT WILL SUBSIDE OVERNIGHT. HOWEVER WIND GUSTS ARE NOT FORECAST TO MEET THE 46 MPH OR GREATER GUST CRITERIA NEEDED FOR A WIND ADVISORY...THUS IT HAS BEEN CANCELLED. $$ 98
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Jan 10, 1:43 AM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Jan 10, 1:43 AM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 143 AM EST SUN JAN 10 2016 .SYNOPSIS... LOW PRESSURE WILL BRING RAIN THIS MORNING BEFORE THE PASSAGE OF A STRONG COLD FRONT BRINGS SNOW CHANCES AND MUCH COLDER WEATHER LATER TODAY THROUGH MUCH OF NEXT WEEK. && .NEAR TERM /THROUGH TODAY/... SFC LOW PRESSURE CNTRD ACRS KY SHOULD CONTINUE TO DEEPEN AND TRACK NEWD INTO THE GREAT LAKES THRU THE AFTN AS AN UPPER TROF ADVANCES THRU THE UPPER OH VLY RGN. WITH SHORTWAVE SUPPORT...A LOW LEVEL JET...AND DEEP MOISTURE...RAIN IS EXPECTED TO CONTINUE THRU THE MRNG. THE LOW/S ASSSOCIATED COLD FRONT IS PROGGED TO CROSS THE REGION LT THIS MRNG AND ERLY AFTN. STRONG COLD ADVECTION AND WRAP AROUND PCPN SHOULD BRING A PERIOD OF SNOW SHOWERS BEFORE MOST OF THE PCPN ENDS WITH THE EXITING SHORTWAVE...WITH THE EXCEPTION OF UPSLOPE SNOW SHOWERS IN HIGHER TERRAIN SE OF PIT AND LAKE ENHANCED REGIONS N OF I 80. GUSTY WINDS ARE ALSO EXPD BEHIND THE FRONT WITH A TIGHT PRESSURE GRADIENT. NEAR STEADY OR SLOWLY RISING TEMPS ARE EXPD UNTIL FROPA...WITH TEMPS FALLING THRU THE AFTN. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... LAKE AND TERRAIN ENHANCED SNOW SHOWERS N OF I 80 AND IN THE RIDGES SHOULD CONTINUE TONIGHT...THOUGH LWRG TEMP INVERSIONS SHOULD LIMIT ACCUMULATIONS TO AN INCH OR TWO. RIDGING AND BACKING FLOW SHOULD END PCPN BY MON MRNG. TEMPS ARND 10 DEG BELOW SEASONAL AVERAGES ARE EXPECTED USING THE LATEST GUIDANCE BLEND. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... LITTLE CHANGE TO PREVIOUS FORECAST AS MODELS DO AGREE ON A SHORTWAVE BRINGING SNOW SHOWER CHANCES ACROSS THE NORTH ON THURSDAY. MODELS THEN REMAIN IN FLUX WITH A DEVELOPING STORM SYSTEM COMING OUT OF THE SOUTHERN PLAINS LATE WEEK INTO THE WEEKEND. CONTINUED A USE OF A MULTI-MODLE BLEND...WHICH BROUGHT CHANCE POPS FOR LATER SUNDAY. TEMPERATURES WILL BE BELOW AVERAGE THROUGH THE PERIOD. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... RAIN AREA MOVING NORTH ACROSS THE REGION WITH OCCASIONAL MVFR VSBY...WITH DETERIORATION TO WIDESPREAD MVFR TOWARD 12Z...FOLLOWED BY IFR CIGS AS A COLD FRONT CROSSES SUNDAY MORNING. LLWS REMAINS AT ALL PORTS WITH SOUTHEAST WINDS NEAR 35 KTS AT 2K FT TURNING SOUTH TOWARD 12Z. AS BETTER MIXING ARRIVES WITH FRONT 13-15Z SURFACE WINDS WILL TURN SOUTHWEST GUSTING TO 20-25KTS. BEHIND FROPA WEST WINDS WILL GUST OVER 30KTS INTO THE EVENING. IFR IN SNOW SHOWERS AFTER 18Z AT KFKL AND KDUJ...OTHERWISE PORTS WILL HAVE MVFR CIGS AND VSBY IN SNOW SHOWERS. .OUTLOOK.../SUNDAY NIGHT THROUGH THURSDAY/... IFR RESTRICTIONS WILL BE POSSIBLE IN SNOW SHOWERS AT ALL TAF SITES MONDAY NIGHT INTO TUESDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jan 9, 6:39 PM EST, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 639 PM EST SAT JAN 9 2016 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073-075-WVZ001>004-012-021-509-102115- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- 639 PM EST SAT JAN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA...NORTHERN PANHANDLE OF WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG COLD FRONT WILL ENTER CENTRAL OHIO BY MID MORNING SUNDAY...AND QUICKLY SWEEP THROUGH CENTRAL PENNSYLVANIA BY EARLY AFTERNOON. TEMPERATURES WILL FALL SHARPLY WITH THIS FRONT...FROM THE UPPER 40S TO NEAR FREEZING IN JUST A COUPLE HOURS. BEHIND THE FRONT...WINDS GUSTS WILL REACH 30 TO 35 MPH...PRODUCING WIND CHILLS IN THE 20S. A FEW SNOW SQUALLS ARE ALSO POSSIBLE BEHIND THE FRONT. BE PREPARED FOR RAPIDLY CHANGING CONDITIONS. ARCTIC AIR WILL CONTINUE TO SURGE INTO THE AREA THROUGH SUNDAY NIGHT...WITH WIND CHILL VALUES PLUMMETING TO THE SINGLE DIGITS BY EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE NATIONAL WEATHER SERVICE. MDZ001-PAZ074-076-WVZ510>514-102115- GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 639 PM EST SAT JAN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. STRONG SOUTHEAST WINDS ARE EXPECTED ALONG THE WESTERN SLOPES OF THE RIDGES OVERNIGHT...AFFECTING PORTIONS OF GARRETT...WESTMORELAND... FAYETTE...PRESTON AND TUCKER COUNTIES. WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE IN THESE AREAS...MAINLY BETWEEN 11 PM AND 4 AM OVERNIGHT. ADDITIONALLY...DENSE FOG WILL CONTINUE TO REDUCE VISIBILITIES TO NEAR ZERO ALONG THE RIDGE TOPS AND INTO THE EASTERN VALLEYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG COLD FRONT WILL CROSS THE REGION ON SUNDAY AFTERNOON WITH WIND GUSTS BETWEEN 35 AND 40 MPH AND LOCALIZED AREAS OF GUSTS EXCEEDING 45 MPH POSSIBLE. ALSO... THE COMBINATION OF FALLING TEMPERATURES AND STRONG WINDS WILL ALSO CAUSE WIND CHILL VALUES TO PLUMMET TO THE SINGLE DIGITS BY EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE NATIONAL WEATHER SERVICE. BOOKBINDER
Nearby
Wind Advisories in Pennsylvania, 2016Wind Advisories in Ohio, 2016Wind Advisories in West Virginia, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.